Presentations for monoids of finite partial isometries

TitlePresentations for monoids of finite partial isometries
Publication TypeJournal Article
Year of Publication2016
AuthorsFernandes VH, Quinteiro TM
JournalSemigroup Forum
Volume93
Pagination97–110
ISSN1432-2137
Abstract

In this paper we give presentations for the monoid {\$}{\$}{\{}{\backslash}mathcal {\{}DP{\}}{\}}{\_}n{\$}{\$} DP n of all partial isometries on {\$}{\$}{\backslash}{\{}1,{\backslash}ldots ,n{\backslash}{\}}{\$}{\$} {\{} 1 , łdots} , n {\}} and for its submonoid {\$}{\$}{\{}{\backslash}mathcal {\{}ODP{\}}{\}}{\_}n{\$}{\$} ODP n of all order-preserving partial isometries.

URLhttp://dx.doi.org/10.1007/s00233-015-9759-4
DOI10.1007/s00233-015-9759-4